Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A short solution of Markov's problem on connected group topologies


Author: Dieter Remus
Journal: Proc. Amer. Math. Soc. 110 (1990), 1109-1110
MSC: Primary 22A05; Secondary 54D05, 54H15
MathSciNet review: 1028293
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In 1945 A. A. Markov posed a problem concerning the existence of connected group topologies that was recently solved by V. G. Pestov. In this note, a short and independent solution is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A05, 54D05, 54H15

Retrieve articles in all journals with MSC: 22A05, 54D05, 54H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1028293-4
PII: S 0002-9939(1990)1028293-4
Article copyright: © Copyright 1990 American Mathematical Society